# SDR AALA202202142948

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 61,087 hours, 30,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM PER JOB CARD 26/20025014. FORWARD LEFT AND MID RIGHT EMERGENCY POWER SUPPLY UNIT BATTERIES FAILED. REMOVED AND REPLACED FORWARD LEFT AND MID RIGHT (AALA202202148251) EMERGENCY POWER SUPPLY UNIT BATTERIES PER AMM 33-51-38. OPERATIONS TEST GOOD.
